Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the cause of delayed periods post intake of placentrex injection ?

I am 29yrs old trying to conceive since last 4 month My doctor has test HSG test then he prescribed 10 placentrex injection on every alternate day. my regular period cycle is 28days this time after taking placentrex injection my period got delay is it the side effect of placentrex injection ?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  1523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Placentex is the brand name of human placental extract.
It is used to treat many conditions like vitiligo, pelvic inflammatory disease, abdominal pain, dysmenorrhea, adnexal tenderness etc.
You didn’t mentioned for which problem your doctor prescribed the drug to you.
Well as there are no much studies on this drugs to evaluate the total side effects.
According to some studies it is shown that in higher doses it may affect liver, kidney and can cause hormonal imbalance.
Because of hormonal imbalance it will cause menstrual irregularities like prolongation of menses.
But the underlying cause for what you are using drug may also responsible for your problem. Anyhow you wait for some more days if you do not get you periods consult your doctor.
Take care
Answered: Fri, 27 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor